# SDR UALA2010111504233

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 70,910 hours, 20,670 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID DRIPPING FROM FLAP FAIRING OUTBOARD LEFT MOTOR.  NR 1 SPOILER ROD END SEAL LEAKING APPROX 1 TO 2 DROPS PER CYCLE.  REPLACED ACTUATOR.
